BibTeX record journals/jmiv/ElfadelY93

download as .bib file

@article{DBLP:journals/jmiv/ElfadelY93,
  author    = {Ibrahim M. Elfadel and
               Alan L. Yuille},
  title     = {Mean-field phase transitions and correlation functions for Gibbs random
               fields},
  journal   = {J. Math. Imaging Vis.},
  volume    = {3},
  number    = {2},
  pages     = {167--186},
  year      = {1993},
  url       = {https://doi.org/10.1007/BF01250528},
  doi       = {10.1007/BF01250528},
  timestamp = {Thu, 14 Oct 2021 09:18:33 +0200},
  biburl    = {https://dblp.org/rec/journals/jmiv/ElfadelY93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics